# SDR ASAA2023020742007

- Difficulty date: February 7, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,838 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5397484700200
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT BEAM AT FR56 BETWEEB Y765 AND T1292 IS BENT GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT BEAM AT FR56 BETWEEN Y765 AND Y1292 IAW A320 SRM 51-42-11/001
